# SDR ASAA2017073121502

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 40,830 hours, 12,248 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006261
- Condition: Leaking
- Location: Nr 2
- Part time: 31,480 hours, 9,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 IDG WITH NO OIL VISIBLE IN SIGHT GLASS WINDOW. ACFT GROUNDED.  FOUND OIL LEAKING AROUND IDG SEAL ON THE CASE SECTIONS OF IDG, DUE TO EXCESSIVE OIL SERVICING IN HISTORY REMOVED AND REPLACED THE NR 2 IDG ASSY IAW AMM 24-11-11. FOUND NO OIL CONTAMINATION IN IDG FILTERS. OPS & LEAK CHECKED GOOD.
